# SDR DALA2023100308135

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 138,443 hours, 19,889 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0177 -DIV- DUE TO LOSS OF LT PNEUMATIC BLEED WITH ICING CONDITIONS ENROUTE. CORRECTIVE ACTION: R/R PRV CONTROLLER. REPLACED PRSOV PER AMM 36-11. REPLACED RELAY K1128. OPS CHECK GOOD. (4536940)
